1. Welcome to the new Styleforum!

    We are currently fine-tuning the forum for your browsing pleasure, so bear with any lingering dust as we work to make Styleforum even more awesome than it was. I'd like to keep you abreast of the improvements we've made over the past few days.
    @notification emails have been added, in response to user requests

    Attached images are now Full Size by default

    Users are now all allowed three (3) links in their signature files,

    SSL certification is now in place so you can all browse securely.

    The server has been reconfigured so that site speeds will improve.

    Notice: Right now the site is slow because we are fixing all the images from the past 4 months. Many of you noticed that these were missing, and we are fixing that problem now. Unfortunately, it is taking up a lot of resources and causing the site to be slow.

    Oh, and don’t forget to head over to the Styleforum Journal, because we’re giving away two pairs of Carmina shoes to celebrate our move!

    Please address any questions about using the new forum to support@styleforum.net

    Cheers,

    The Styleforum Team

    Dismiss Notice

Finasteride (propecia) Study

Discussion in 'Health & Body' started by Young Scrappy, Apr 12, 2011.

  1. Young Scrappy

    Young Scrappy Senior member

    Messages:
    324
    Joined:
    Jun 1, 2006
    Location:
    Orlando, FL
    http://www.aolhealth.com/2011/03/18/...air-loss-drug/

    The study is about people already experiencing problems.

    I think this might be helpful for some people

    I've been taking this for about 5 years. I have not noticed any sexual dysfunction and I got sperm checked out by urologist. Everything is fine. Should I be concerned? Any thoughts would be appreciated.
     
  2. KJT

    KJT Senior member

    Messages:
    1,302
    Joined:
    Feb 6, 2008
    First time through, this scared the shit out of me, but then I re-read and saw that the only participants were ones who experienced sexual side effects after taking the drug.

    I read in another study that <1% have any sort of sexual dysfunction. I've been taking it for about 3 years and have experienced nothing of the sort. I'm going to keep taking it.
     
  3. Young Scrappy

    Young Scrappy Senior member

    Messages:
    324
    Joined:
    Jun 1, 2006
    Location:
    Orlando, FL
    Thank for the input. I initially thought the same thing.
     
  4. chet31

    chet31 Senior member

    Messages:
    284
    Joined:
    Jan 12, 2011
    Location:
    Madison WI
    Most side effects of most drugs occur in a very small percentage of subjects, usually under 1%, or the drug would not be approved.
     
  5. dunkin

    dunkin Senior member

    Messages:
    349
    Joined:
    Mar 19, 2008
    just balance it off with some viagra....you will be hairy and hard....
     

Share This Page

Styleforum is proudly sponsored by